# SDR AU001132

- Difficulty date: November 25, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD CRACKED. FOUND DURING INSPECTION IAW AD/200/67.
